References of "Journal of Fourier Analysis and Applications"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailAn analogue of Bochner's theorem for Damek-Ricci spaces
Pusti, Sanjoy UL

in Journal of Fourier Analysis and Applications (2013), 19(2), 270284

We characterize the image of radial positive measures $\theta$'s on a harmonic $NA$ group $S$ which satisfies $\int_S\phi_0(x)\,d\theta(x)<\infty$ under the spherical transform, where $\phi_0$ is the ... [more ▼]

We characterize the image of radial positive measures $\theta$'s on a harmonic $NA$ group $S$ which satisfies $\int_S\phi_0(x)\,d\theta(x)<\infty$ under the spherical transform, where $\phi_0$ is the elementary spherical function. [less ▲]

Detailed reference viewed: 130 (6 UL)
Full Text
Peer Reviewed
See detailSpectral Models for Orthonormal Wavelets and Multiresolution Analysis of L2(R)
Gómez-Cubillo, Fernando; Suchanecki, Zdzislaw UL

in Journal of Fourier Analysis and Applications (2011), 17(2), 191-225

Spectral representations of the dilation and translation operators on L2(R) are built through appropriate bases. Orthonormal wavelets and multiresolution analysis are then described in terms of rigid ... [more ▼]

Spectral representations of the dilation and translation operators on L2(R) are built through appropriate bases. Orthonormal wavelets and multiresolution analysis are then described in terms of rigid operator-valued functions defined on the functional spectral spaces. The approach is useful for computational purposes. [less ▲]

Detailed reference viewed: 40 (0 UL)